# SDR SWAA2015110245652

- Difficulty date: September 25, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 INBD GND SPOILER FITTING CRACKED.  R & R FITTING IAW SRM & DWG.
